Citation: | Existence and Monotone Iteration of Positive Solutions for a Nonlocal Boundary Value Problem with Delay and p-Laplacian Operator[J]. Journal of South China Normal University (Natural Science Edition), 2013, 45(2). DOI: 10.6054/j.jscnun.2013.01.004 |
[1] 李森林.,温立志, 泛函微分方程[M],湖南科学技术出版社,1987.
[1] 李森林.,温立志, 泛函微分方程[M],湖南科学技术出版社,1987.
[2] Daqing Jiang., Multiple positive solutions for boundary value problems of second-order delay differential equations[J], Applied Mathematics Letters, 2002,15(5):575-583. [3] Dingyong bai, Yuantong xu., Existence of positive solutions for boundary-value problems of second-order delay differential equations[J], Applied Mathematics Letters, 2005,18(6): 621-630. [4] Wang, Youyu., Wenxia Zhao.; Ge., Weigao., Multiple positive solutions for boundary value problems of second order delay differential equations with one-dimensional p-Laplacian [J],Journal of Mathematical Analysis and Applications, 2007,326(1) 641-654. [5] XiaoBao Shu., YuanTong Xu., Triple positive solutions for a class of boundary value problems of second-order functional differential equations, Nonlinear Anal. 2005,61(8) 1401–1411. [6] Dexiang Ma.,Zengji Du.,Weigao Ge,Existence and iteration of monotone positive solutions for multipoint boundary value problem with p-Laplacian operator [J],Journal of Computers &Mathematics and Applications, 2005,50 (5) 729-739. [7] Bo Sun.,Weigao Ge., Existence and iteration of positive solutions to a class of Sturm–Liouville -like p-Laplacian boundary value problems [J],Nonlinear Analysis, 2008,69 (4) 1454-1461. [8] Huihui Pang.,Meiqiang Feng.,Weigao Ge, Existence and monotone iteration of positive solutions for a three-point boundary value problem[J],Applied Mathematics Letters, 2008,21(7):656-661. [9] Weibing Wang., Jianhua Shen., Positive solutions to a multi-point boundary value problem with delay[J]. Applied Mathematics and Computation, 2007,188(1) :96-102 . [10]Bo Du, Xueping Hu, Weigao Ge: Positive solutions to a type of multi-point boundary value problem with delay and one-dimensional p-Laplacian[J]. Applied Mathematics and Computation 2009,208(2): 501-510. |